Communications in Mathematical Physics

, Volume 254, Issue 2, pp 343–359

Conjugacies for Tiling Dynamical Systems

  • Charles Holton
  • Charles Radin
  • Lorenzo Sadun
Article

DOI: 10.1007/s00220-004-1195-3

Cite this article as:
Holton, C., Radin, C. & Sadun, L. Commun. Math. Phys. (2005) 254: 343. doi:10.1007/s00220-004-1195-3

Abstract

We consider tiling dynamical systems and topological conjugacies between them. We prove that the criterion of being of finite type is invariant under topological conjugacy. For substitution tiling systems under rather general conditions, including the Penrose and pinwheel systems, we show that substitutions are invertible and that conjugacies are generalized sliding block codes.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  • Charles Holton
    • 1
  • Charles Radin
    • 1
  • Lorenzo Sadun
    • 1
  1. 1.Department of MathematicsUniversity of TexasAustinUSA

Personalised recommendations